It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1 2 Showing 1 - 20 of 39 for ms and chronic hives. (0.013 seconds)


... while on it and the decreased in size but lasted for a year! I still can see a darkened area four years later where the injection was given! ... (30 replies)
... New to the boards. In desperate need of some help. I have had MS for 16 years. I was on Beta Seron for the first 15.5 years and about 6 months ago switched to Copaxone on the recommendation of my neuro due to some replapses. ... (30 replies)
... It is possible that you could have hives despite the long term use of Copaxone. ... (30 replies)

... Hey, I hope this message isn't a year too late. I've had MS for a year now. I started on Copaxone at the same time of my diagnosis. For the first 6 months i was fine I just had the bumps at injection sites. ... (30 replies)
... I have been experiencing the same thing you have. I have been on Copaxone for almost a year when I had my first hive breakout. My chronic hives have been going on for 5 months. ... (30 replies)
... I have an appointment with allergist about my chronic hives for 5 weeks now. Read all the posts about hives and copaxone. Been on copaxone for 2 years without any problems up until now. After reading all the posts I am convinced it is the copaxone. ... (30 replies)
... I have had MS for 19 years. I started taking Copaxone 6 years ago. ... (30 replies)
... Sometimes I get plain old hives....everything happens on my legs. I had them biopsied and it was found inconclusive....that was from my derm. ... (30 replies)
... Since hives is not an indicator, I would not think that you are having a reaction to Vitamin D. Keep digging! ... (30 replies)
... Right now my hives are in remission and have been for almost a year. I got off my copaxone for a while and nothing as well. ... (30 replies)
... Years later, in my 40s, after being diagnosed with MS, I warned my MS Dr. Neurologist about this when I was prescribed Copaxone. The theraputic nurse said I should quit but MS Dr. Neurologist said not to. ... (30 replies)
... Since you are putting your thoughts on the MS board, I just wanted to point out that the advice you are giving could actually really Hurt us MSers. ... (30 replies)
... I was diagnosed with MS roughly 10 years ago and have been on Copaxone ever since. Side effects have been mild and overall no complaints. ... (30 replies)
... Neurologist and discussed the issue of Copaxonne and Hives. ... (30 replies)
... Hello Hives Queen here and have been for past 1.5 yrs. I'm told that Copaxone can be the culprit however stopping Copaxone doesn't stop the hives. ... (30 replies)
... for about a year. At about 10 months into the trial I started to experience hives periodically, from mild to fairly severe. ... (30 replies)
... SO GLAD to have found this post.I started getting hives after 2 years on Copaxone. ... (30 replies)
... I was told and I don't know how correct this is, that the copazonne product had been changed so that it would be stronger outside the fridge. ... (30 replies)
... I have been on copaxone for 3 years now. I used to do them at night, before going to bed, but recently I switched to mornings and shortly after that I started having hives and rashes. First one was a very heavy case where my upper body was completely covered with hives. ... (30 replies)
... Hi sorry to hear your story here is mine and I hope it helps. ... (30 replies)




Pages: 1 2

All times are GMT -7. The time now is 09:57 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!